In this paper we will deal with the balance properties of the infinite binary words associated to
Mots-clés : balance property, substitution invariant, Parry number
@article{ITA_2007__41_2_123_0, author = {Turek, Ond\v{r}ej}, title = {Balance properties of the fixed point of the substitution associated to quadratic simple {Pisot} numbers}, journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications}, pages = {123--135}, publisher = {EDP-Sciences}, volume = {41}, number = {2}, year = {2007}, doi = {10.1051/ita:2007009}, mrnumber = {2350639}, language = {en}, url = {https://www.numdam.org/articles/10.1051/ita:2007009/} }
TY - JOUR AU - Turek, Ondřej TI - Balance properties of the fixed point of the substitution associated to quadratic simple Pisot numbers JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 2007 SP - 123 EP - 135 VL - 41 IS - 2 PB - EDP-Sciences UR - https://www.numdam.org/articles/10.1051/ita:2007009/ DO - 10.1051/ita:2007009 LA - en ID - ITA_2007__41_2_123_0 ER -
%0 Journal Article %A Turek, Ondřej %T Balance properties of the fixed point of the substitution associated to quadratic simple Pisot numbers %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 2007 %P 123-135 %V 41 %N 2 %I EDP-Sciences %U https://www.numdam.org/articles/10.1051/ita:2007009/ %R 10.1051/ita:2007009 %G en %F ITA_2007__41_2_123_0
Turek, Ondřej. Balance properties of the fixed point of the substitution associated to quadratic simple Pisot numbers. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 41 (2007) no. 2, pp. 123-135. doi : 10.1051/ita:2007009. https://www.numdam.org/articles/10.1051/ita:2007009/
[1] Balances for fixed points of primitive substitutions. Theoret. Comput. Sci. 273 (2002) 197-224. | Zbl
,[2] Beta-expansions for cubic Pisot numbers, in LATIN'02, Springer. Lect. notes Comput. Sci. 2286 (2002) 141-152.
,[3] Balance properties of multi-dimensional words. Theoret. Comput. Sci. 60 (1938) 815-866. | Zbl
and ,[4] Sequences with minimal block growth. Math. Systems Theory 7 (1973) 138-153. | Zbl
and ,[5] Finite beta-expansions. Ergod. Theor. Dyn. Syst. 12 (1992) 713-723. | Zbl
and ,[6] Additive and multiplicative properties of point-sets based on beta-integers. Theoret. Comput. Sci. 303 (2003) 491-516. | Zbl
, and ,[7] Complexity of infinite words associated with beta-expansions. RAIRO-Inf. Theor. Appl. 38 (2004) 163-185. | Numdam | Zbl
, and ,[8] Algebraic combinatorics on words. Cambridge University Press (2002). | MR | Zbl
,[9] Symbolic dynamics. Amer. J. Math. 60 (1938) 815-866. | JFM
and ,[10] Symbolic dynamics II. Sturmian Trajectories. Amer. J. Math. 62 (1940) 1-42. | JFM
and ,
[11] Complexity and balances of the infinite word of
[12] Balanced words. Bull. Belg. Math. Soc. Simon Stevin 10 (2003) 787-805. | Zbl
,- Generalizations of Sturmian sequences associated with
-continued fraction algorithms, Journal of Number Theory, Volume 250 (2023), pp. 49-83 | DOI:10.1016/j.jnt.2023.03.008 | Zbl:7691009 - Abelian properties of Parry words, Theoretical Computer Science, Volume 566 (2015), pp. 26-38 | DOI:10.1016/j.tcs.2014.11.024 | Zbl:1317.68139
- Abelian complexity of infinite words associated with quadratic Parry numbers, Theoretical Computer Science, Volume 412 (2011) no. 45, pp. 6252-6260 | DOI:10.1016/j.tcs.2011.08.016 | Zbl:1246.68174
- Balances and Abelian complexity of a certain class of infinite ternary words, RAIRO. Theoretical Informatics and Applications, Volume 44 (2010) no. 3, pp. 313-337 | DOI:10.1051/ita/2010017 | Zbl:1211.68303
- Sturmian jungle (or garden?) On multiliteral alphabets, RAIRO. Theoretical Informatics and Applications, Volume 44 (2010) no. 4, pp. 443-470 | DOI:10.1051/ita/2011002 | Zbl:1211.68295
- Palindromic complexity of infinite words associated with non-simple Parry numbers, RAIRO - Theoretical Informatics and Applications, Volume 43 (2009) no. 1, p. 145 | DOI:10.1051/ita:2008005
- Combinatorial and arithmetical properties of infinite words associated with non-simple quadratic Parry numbers, RAIRO. Theoretical Informatics and Applications, Volume 41 (2007) no. 3, pp. 307-328 | DOI:10.1051/ita:2007025 | Zbl:1144.11009
Cité par 7 documents. Sources : Crossref, zbMATH